# SDR 06FDEA0630

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 720d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING ON EXTERNAL FUSELAGE SKIN LAP STR 19R BS 720D PLUS 13.  REPAIRED CHAFING ON EXTERNAL FUSELAGE SKIN LAP STR 19R BS 720D PLUS 13 IAW SRM 53-30-3.
